advertisement
Question
Posted by: Ants | 2010/03/04

Breast Pains

Hi Doc

I need your help... I have been on the depo provera injection for the last 5 years, I am a healthy 32 year old with two kids. Over the last 6 months I have been experiencing breast pain on a regular basis.

The pain in my breast are so bad that I cant even touch them. The nipples are hard and tender, the whole breast feels dense and heavy. It usually lasts for a couple of days and then subsides for a few days and starts again. every time that it happens my breasts are bigger, I have gone from a C cup to a DD cup.

I dont understand what is causing it??? I have spoken to my own gynae and he reckons its nothing to worry about, but it really concerns me as I didnt even have pains like this when I was pregnant or breastfeeding.

Please help and tell me what could be causing this.

Ants.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Ants
your symptoms could be due to hormonal changes. Your doctor should examine your breasts to check for cysts or lumps and do a sonar of the breasts if any suspicious areas are felt. If the breasts have no lumps or cysts, you may have to consider stopping the depo ( alternative could be to use the copper T IUD, Mirena IUD or considering a sterilization) Before stopping the Mirena you could try taking Vit B6 100 mg per day for 5 days and then 50 mg per day, and use Voltaren gel on the breasts when they are very tender.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/03/04

Hallo Ants
your symptoms could be due to hormonal changes. Your doctor should examine your breasts to check for cysts or lumps and do a sonar of the breasts if any suspicious areas are felt. If the breasts have no lumps or cysts, you may have to consider stopping the depo ( alternative could be to use the copper T IUD, Mirena IUD or considering a sterilization) Before stopping the Mirena you could try taking Vit B6 100 mg per day for 5 days and then 50 mg per day, and use Voltaren gel on the breasts when they are very tender.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement